# SDR CALA0100298

- Difficulty date: April 6, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 34,116 hours, 37,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR PAN CORRODED AT STA 1016 TO AFT PRESSURE BULKHEAD, BL 0 TO RBL 48.  THE FLOOR PAN WAS REMOVED AND A NEW FLOOR PAN WAS INSTALLED IAW SRM 51-10-02, DRAWING 65C32677, AND DRAWING 65-52878.
